Jump to content
CrazyBoards.org

Lamictal taper and Irritability/Anxiety


Recommended Posts

Hi all. Just wondering if anyone has ever heard of the taper off of Lamictal causing anxiety and irritability. I was on 200 mg/day for a year and a half, then 3 weeks ago I dropped down to 175 mg / day. Pdoc's plan is to go down 25 mg every 3 weeks or so. Anyway, I'm running into problems Anxiety is mild; irritability is moderate. I just want to figure out what is going on before I decrease Lamictal anymore - I just saw pdoc but she said I could decrease it to 150mg next week. I will ask my GP when I see her on Thursday, but I just wanted to pick your brains on this one.

Thanks.

Link to comment
Share on other sites

The only thing you can really do (if it's withdrawal and not a resurgence of symptoms) is to get something to mitigate it, like VE said, and/or slow your taper if it's causing too much of a problem.

Link to comment
Share on other sites

So why are you decreasing it? Trying something else?

I didn't think it was doing much of anything. Pdoc agreed we can try to go without it.

I'd call and ask. Maybe see if there is anything you can take short term?

thanks. I'll talk to the dr. on Thursday.

Link to comment
Share on other sites

  • 2 years later...

Be very careful with this drug,taper no more than 25% for at least 4 weeks,do not taper other drugs while in this process. Watch for rebound symptoms. Be careful about being diagnosed with BPD. I was told I was and all that is wrong with me is that I am simply going through menopause.HRT is working very well.

LB, RN,MSN

Link to comment
Share on other sites

  • 4 weeks later...

Hi all. Just wondering if anyone has ever heard of the taper off of Lamictal causing anxiety and irritability. I was on 200 mg/day for a year and a half, then 3 weeks ago I dropped down to 175 mg / day. Pdoc's plan is to go down 25 mg every 3 weeks or so. Anyway, I'm running into problems Anxiety is mild; irritability is moderate. I just want to figure out what is going on before I decrease Lamictal anymore - I just saw pdoc but she said I could decrease it to 150mg next week. I will ask my GP when I see her on Thursday, but I just wanted to pick your brains on this one.

Thanks.

YES I'm tapering off from 75mg and my anxiety is off the scales. Lamictal makes me manic though, so I'm only really irritable when I;m on the full dose.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...